Pacific Journal of Mathematics

A theorem on bounded analytic functions.

Michael C. Mooney

Article information

Source
Pacific J. Math., Volume 43, Number 2 (1972), 457-463.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959515

Mathematical Reviews number (MathSciNet)
MR0313820

Zentralblatt MATH identifier
0255.30011

Subjects
Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 30A98

Citation

Mooney, Michael C. A theorem on bounded analytic functions. Pacific J. Math. 43 (1972), no. 2, 457--463. https://projecteuclid.org/euclid.pjm/1102959515


Export citation

References

  • [1] L. Brown, A. Shields, and K. Zeller, On absolutely convergent exponentialsums, Trans. Amer. Math. Soc, 96 (1960), 162-183.
  • [2] K. Hoffman, Banach spaces of Analytic Functions, Prentice Hall, Englewood Cliffs, N. J., 1962.
  • [3] J. P. Kahane, Another theorem on bounded analytic functions,Proc. Amer. Math. Soc, 18 (1967), 827-831.
  • [4] G. Piranian, A. L. Shields and J. H. Wells, Bounded analytic functions and absolutely continuous measures, Proc. Amer. Math. Soc, 18 (1967), 818-826.
  • [5] A. Zygmund, TrigonometricSeries, 2nd Ed., Vol I, Cambridge Univ. Press, Cambridge, 1959.